Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: fluoroplex solution
|jomar13 - Wed Dec 02, 2009 11:45 am|
I do not have and have not had any skin cancer. There has not been any skin cancers in my family. My dermotolgist recommended applying 1% .5 F.U. Fluoroplex Solution 30C to my arms and face twice in one day weekly forever. any comments, please
|Dr.M.jagesh kamath - Sat Dec 05, 2009 10:22 pm|
Hello,From your age I can understand that the possible diagnosis in your case was Actinic keratosis by your dermatologist.This is not maliganat but could have potential to become in long term.Recently 5FU is given as pulse therapy with weekly local applications on long term basis with least side effects of this potent drug to an acceptable level.Being more recent form of treatment you need to keep tract with your dermatologist should a alteration of therapy be considered anytime if there are flareups or other side effects, if ever they occur.Best wishes.
|jomar13 - Mon Dec 14, 2009 3:27 pm|
Thank you for your response.
Now in addition to the fluoroplex pulse treatment of my face and arms, he is recommending Tazorac Gel .1% twice daily and has given me samples of Tazorac, Differin, Retin-A Micro, and 2 types of moisturizers.
I don't have fair skin and even though I wear sleeveless shirts I do not have a tan line. I do not spend much time in the sun. I even swim at a shaded pool.
Are Fluotoplex and Tazorac compatable. This all seems a little extreme to me!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.